Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remission )) Thank you Jay! SLS

Posted by Roslynn on September 22, 2022, at 19:23:57

In reply to Re: remission )) Thank you Jay! Roslynn, posted by SLS on September 22, 2022, at 18:25:31

Hi Scott,

Thanks for your note.

On Abilify 2.5 mg, I became very irritable and wanted to spend more than usual. I stopped that med pretty quickly.

> Did you feel any improvement in depression at all?
>
I don't think it made me feel any better.


> 2. Have you taken any of the following tricyclic antidepressants?
> - imipramine (Tofranil)
> - desipramine (Norpramin)
> - amitriptyline (Elavil)
> - nortryptyline (Pamelor)
> - clomipramine (Anafranil)

I have taken desipramine many years ago,plus Pamelor which made me very dizzy and Anafranil which didn't do anything even at a high dose.

> 3. If your depression has a bipolar diathesis (like mine), perhaps you need to take a combination of MAOI + TCA

I have had trials of both nardil (intolerable dizziness) and parnate (dangerous spikes in blood pressure unrelated to anything i had eaten, drank, taken, etc.)

As always, thank you for your thoughts.

Roslynn


> - Scott


"If I could survive one more day or one more hour, I might find a way to get back home."

-Elizabeth Smart

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roslynn thread:1120713
URL: http://www.dr-bob.org/babble/20220917/msgs/1120768.html